MathSciNet Relay Station
MathSciNet bibliographic data
MR1167492 35J60 (31B30 35J55)
Peletier, L. A.; Van der Vorst, R. C. A. M. Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equation. Differential Integral Equations 5 (1992), no. 4, 747–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement